Extensions of strict polynomial functors
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 5, p. 773-792
@article{ASENS_2005_4_38_5_773_0,
     author = {Cha\l upnik, Marcin},
     title = {Extensions of strict polynomial functors},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 38},
     number = {5},
     year = {2005},
     pages = {773-792},
     doi = {10.1016/j.ansens.2005.07.002},
     zbl = {1089.20029},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2005_4_38_5_773_0}
}
Chałupnik, Marcin. Extensions of strict polynomial functors. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 5, pp. 773-792. doi : 10.1016/j.ansens.2005.07.002. http://www.numdam.org/item/ASENS_2005_4_38_5_773_0/

[1] Akin K., Buchsbaum D., Weyman J., Schur functors and Schur complexes, Adv. Math. 44 (1982) 207-278. | MR 658729 | Zbl 0497.15020

[2] Betley S., K-theory of finite fields, 17 (2) (1999) 103-111. | MR 1696427 | Zbl 0929.19002

[3] Boffi G., Characteristic-free decomposition of skew Schur functors, J. Algebra 125 (1989) 288-297. | MR 1018946 | Zbl 0728.20035

[4] Bökstedt M., The topological Hochschild homology of Z and Z/p, Preprint.

[5] Breen L., Extensions du groupe additif sur le site parfait, Publ. Inst. Hautes Études Sci. 48 (1978) 39-125. | Numdam | MR 516914 | Zbl 0404.14018

[6] Chałupnik M., Schur-De-Rham complex and its cohomology, J. Algebra 282 (2004) 699-727. | Zbl 1085.18012

[7] Chałupnik M., Extensions of Weyl and Schur functors, Preprint, http://hopf.purdue.edu/cgi-bin/generate?/Chalupnik/extws.

[8] Chałupnik M., Koszul duality and extensions of exponential functors, Preprint, http://hopf.purdue.edu/cgi-bin/generate?/Chalupnik/koeks.

[9] Cline E., Parshall B., Scott L., Finite dimensional algebras and highest weight categories, J. reine angew. Math. 391 (1988) 85-99. | MR 961165 | Zbl 0657.18005

[10] Franjou V., Extensions entre puissances extérieures et entre puissances symétriques, J. Algebra 179 (1996) 501-522. | MR 1367860 | Zbl 0841.55012

[11] Franjou V., Friedlander E., Scorichenko A., Suslin A., General linear and functor cohomology over finite fields, Ann. of Math. 150 (2) (1999) 663-728. | MR 1726705 | Zbl 0952.20035

[12] Franjou V., Lannes J., Schwartz L., Autour de la cohomologie de MacLane des corps finis, Invent. Math. 115 (1994) 513-538. | MR 1262942 | Zbl 0798.18009

[13] Friedlander E., Suslin A., Cohomology of finite group schemes over a field, Invent. Math. 127 (1997) 209-270. | MR 1427618 | Zbl 0945.14028

[14] Henn H.W., Lannes J., Schwartz L., The categories of unstable modules and unstable algebras over the Steenrod algebra modulo nilpotent objects, Amer. J. Math. 115 (5) (1995) 1053-1106. | MR 1246184 | Zbl 0805.55011

[15] James G., Kerber A., The Representation Theory of the Symmetric Group, Encyclopedia of Mathematics and Its Applications, Addison-Wesley, Reading, MA, 1981. | MR 644144 | Zbl 0491.20010

[16] Kuhn N., Generic representations of the finite general linear groups and the Steenrod algebra I, Amer. J. Math. 116 (1994) 327-360. | MR 1269607 | Zbl 0813.20049

[17] Kuhn N., Generic representations of the finite general linear groups and the Steenrod algebra II, K-Theory 8 (4) (1994) 395-428. | MR 1300547 | Zbl 0830.20065

[18] Kuhn N., Generic representations of the finite general linear groups and the Steenrod algebra III, 9 (3) (1995) 273-303. | MR 1344142 | Zbl 0831.20057

[19] Martin S., Schur Algebras and Representation Theory, Cambridge University Press, Cambridge, 1993. | MR 1268640 | Zbl 0802.20011

[20] Macdonald I., Symmetric Functions and Hall Polynomials, Clarendon Press, Oxford, 1979. | MR 553598 | Zbl 0899.05068

[21] Piriou L., Schwartz L., Extensions de foncteurs simples, 15 (1998) 269-291. | MR 1659961 | Zbl 0918.20036

[22] Troesch A., Une résolution injective des puissances symétriques tordues, Annales de l'Institut Fourier, submitted for publication. | Numdam | Zbl 1077.18009